The orderability of completely regular semigroups.

T. Saitô

Semigroup forum (1975)

  • Volume: 10, page 269-272
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Saitô, T.. "The orderability of completely regular semigroups.." Semigroup forum 10 (1975): 269-272. <>.

author = {Saitô, T.},
journal = {Semigroup forum},
pages = {269-272},
title = {The orderability of completely regular semigroups.},
url = {},
volume = {10},
year = {1975},

AU - Saitô, T.
TI - The orderability of completely regular semigroups.
JO - Semigroup forum
PY - 1975
VL - 10
SP - 269
EP - 272
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.